Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Acne subsided after isitriton. Why is skin oily again? What about black spots from acne?

doctor,m 19 and i have seen a dermatologist in past he gave me isitriton tablets and mya cne problem subsided a bit but skin is gettin oily again and now m having breakouts too ..and olso there r many black spots of past acne over my has prescribed me yu guard cream for that...should i continue with that?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Isotrtinoin should be taken for atleast 4-6months.If not you will encounter recurrence.You can use SaslicDs facewash twice daily to reduce oiliness along with a branded toner after cleansing your face twice daily and Aziderm20% cream by night for the blackspots and also for pimples for a month and report to me later.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor